# SDR COEA2016060917811

- Difficulty date: June 9, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571502246247
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 21 LT & RT ARE DAMAGED BETWEEN FRAMES 23-23A. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-825-A01.
